Dose 1: Pfizer-BioNTech 8th August 2021
The instant the jab went in my arm I felt drunk. After a short time, I developed the shakes, was mixing my words up, started vomiting and my lips went numb on my left side. By the time I got to the hospital I was numb all the way down my left side. They thought I was having a stroke. I was admitted and they did MRI’s, CT scans, X-ray’s, bloods, and I was hooked up to a heart monitor that ICU kept an eye on for the night. After establishing it wasn’t a stroke they released me the following day, with it recorded on my discharge notes that I’d had a severe allergic reaction to the covid vaccine. The doctor on my way out said you’ll be right to get your second one!
I had the Pfizer jab 8 August, from then on, I suffered continual vertigo until about November, with head splitting headaches and had bad brain fog. At that time my memory was terrible, I forgot what I was saying halfway through a sentence, and I would repeat things I’d already said. It has damaged me neurologically.
I had two further ambulance trips back to the hospital and had numerous more tests done, each trip the ambulance drivers tried to tell me it was anxiety (which I’ve never had in my life) and I forcefully told them this was still the jab injury as my symptoms have never gone away since being jabbed. Each doctor in the hospital that I dealt with on the three trips said to me they just don’t know what to do with all the jab injured people. In fact, one nurse poked his head back in on my initial visit and said if you know anybody who is pregnant or wants to be, do not let them get this jab! Very courageous of him, as we know, they were given letters stating they would be dismissed if they said anything against the jab.
Within the first week I started using a naturopath and through her hard work I finally started to improve after months of treatment. I also go to a massage therapist who works on a spot on the back of my head where a heap of inflammation is. There is no help through the doctors and the DHB sent through to acc that I had a headache! So they declined it. I tried to fight that but, in the end, gave up as I needed to focus on my health. The overall cost for massage and naturopath is well over $10k on top of the cost of not being able to earn money in my profession during that time. I’ve only just gone back to teaching in Nov 2022.
I have developed tinnitus from this and for about 5 months after the jab I sweated profusely at nighttime. At one point I also developed a tremor in my right arm which thankfully only lasted 2 weeks. In the immediate days after the jab, I developed a pain almost on my hip/thigh which my doctor thought could be developing into shingles (which we now know is a side effect) but luckily after a couple of weeks this subsided too.
The last doctor I saw at the hospital said do not get the second one, it could kill you. He told me this after looking all around to make sure no other medical people were near and listening. My own doctor wrote me an exemption, but they were retracted by the government and when my doctor applied to Bloomfield for one it was declined, like everybody else it seems, and I was told to get it at the hospital with a crash cart beside me!
Because I had one jab I continued working in my profession of teaching after the first cutoff date in Nov. My work had accepted my doctor’s exemption notice. On the day I now know was my last day, in December, I was informed by the manager, as I was leaving the building, that there was an email sent to me. Imagine my shock when I got to my car and read it, to discover a termination letter unless I got the second jab. I tried to have discussions with the employers, but they would not answer the questions I put to them. Only sending back letters saying I was refusing to get any more jabs, and then an official termination letter in February. The day I walked out of work I did not realise would be my last day, no chance to say goodbye to staff or children, treated like a second-class citizen and told I was not allowed back in the building. This certainly left a bad taste in my mouth.
1 and a half years on I still have aftereffects from the jab, when my body considers I’ve done too much my vertigo flares up, so I can’t do as much as I used to. The length of time has also been long enough for me to notice a trend of severe headaches when I have my period which in turn triggers my vertigo. My periods used to be normal but since the jab they are filled with big blood clots. I also have never gained back my memory properly; I still have many things I can’t remember and every day I have conversations where I can’t remember what I’m saying if interrupted. If I’m given something to read that has a heap of writing, my brain cannot take it in, which is very frustrating in my career.
I filed my own CARM report as the doctor in the hospital said they don’t have time to and probably wouldn’t. I heard nothing from CARM other than the recorded number for it.
Please feel free to make contact if you need any further information.